# SDR 20010427CW001

- Difficulty date: April 5, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N63HJ
- Make and model: Cndair CL6001A11
- Aircraft serial: 1021
- Engine: Lyc ALF502*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Condition: Cracked
- Location: Cockpit
- Part time: 783 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  LEFT WINDSHIELD CRACKED.  CREW CALLED MAINTENANCE.  MAINTENANCE ADVISED TO TURN HEAT OFF.  DELAMINATION STOPPED,  CONTINUED TO DESTINATION.
